Rogers-Shephard and local Loomis-Whitney type inequalities
Resumen: We provide functional analogues of the classical geometric inequality of Rogers and Shephard on products of volumes of sections and projections. As a consequence we recover (and obtain some new) functional versions of Rogers–Shephard type inequalities as well as some generalizations of the geometric Rogers–Shephard inequality in the case where the subspaces intersect. These generalizations can be regarded as sharp local reverse Loomis–Whitney inequalities. We also obtain a sharp local Loomis–Whitney inequality.
Idioma: Inglés
DOI: 10.1007/s00208-019-01834-3
Año: 2019
Publicado en: MATHEMATISCHE ANNALEN 374, 3-4 (2019), 1719-1771
ISSN: 0025-5831

Factor impacto JCR: 1.136 (2019)
Categ. JCR: MATHEMATICS rank: 87 / 324 = 0.269 (2019) - Q2 - T1
Factor impacto SCIMAGO: 2.221 - Mathematics (miscellaneous) (Q1)

Financiación: info:eu-repo/grantAgreement/ES/MINECO/MTM2015-63699-P
Tipo y forma: Article (PostPrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Rights Reserved All rights reserved by journal editor


Exportado de SIDERAL (2020-07-16-08:42:08)


Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2020-05-07, last modified 2020-07-16


Postprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)